# SDR UPS09554619

- Difficulty date: January 3, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N440UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25471
- Aircraft time: 17,097 hours, 11,149 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: BAC15172226
- Condition: Deformed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT PIT FLOOR SUPPORT AT STA 1300 LBL 3 DEFORMED.  REMOVED DAMAGE SECTION OF FLOOR SUPPORT Z-ANGLE (54.12" LONG) IAW SRM 51-70-12-0G, FIG 1 SHT 1 STEP 1. W=1.4" X L=1.6" 2.  LOCATED & DRILLED NEW SECTION OF EXTRUSION (Z-ANGLE) BAC1517-2226 7075-T6511 54.2"LONG IAW SRM 51-70-12-0H FIG 1 SHT 1, SRM 51-40-02 3.  TREATED AND PRIMED EXTRUSION IAW SRM 51-20-01-0G.
